# SDR UALA2012030601417

- Difficulty date: March 5, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 59,161 hours, 22,274 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 THRESHOLD SILL HAS DEEP CORROSION ON 3 EACH FASTENERS HOLES.  REPLACED R2 DOOR SILL.
